Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
199 Doctors are Online

Medicine intake has caused weight gain, jogging, face paleness, sleepy. - Online Doctor Chats

Date : 21-Feb-2012
User rating for this question
Good Posted in: Medicines and Side Effects
Answered by

General & Family Physician
Practicing since : 2004
Answered : 1722 Questions
User :   Hi
Doctor :   Hi
User :   I am on couple of medications.
User :   This causes weight gain. I am at present 7kgs overweight.
Doctor :   Please proceed with your query
Doctor :   ok
User :   I believe I will have to be on medication in the long term.
User :   Can you suggest a long term remedy to keep my weight in control?
Doctor :   ok, I understand
Doctor :   Let me tell you a few things
Doctor :   All CNS medicines do cause weight gain as a side effect
Doctor :   But you need to continue the medications as suggested by your doctor
Doctor :   You can do regular exercises
User :   I am jogging for 20 minutes everyday. Anything more and my face becomes pale the next day...
Doctor :   Also do not sleep more, even though you feel more sleepy with the medications
User :   I sleep for that ok?
Doctor :   You can also do some exercises along with jogging
Doctor :   It is not that fine
Doctor :   You can sleep for 7 hours
User :   ok
Doctor :   Do continue to take medicines as it is required
User :   Yes, I will continue with the medicines. What kind of exercises can I do?
Doctor :   Do not eat food rich in carbohydrates
User :   How much does it cost?
Doctor :   You can also go in for a diet consultation with our Dietician, would you like to go for it?
User :   ok, I will go for it.
Doctor :   She will also guide you regarding the exercises. IT is free
Doctor :   ok
User :   ok
Doctor :   I will make sure that our customer care team member will call you after this chat and guide you further
Doctor :   is that fine?
Doctor :   Is there anything else I may help you with?
User :   I am done. Thank you.
Doctor :   Thank you for consulting me
Doctor :   Bye for now
User :   Bye.
Question is related to
Diseases and Conditions
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor